Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2013 year

A new algorithm and a new type of estimate for the smallest size of complete arcs in PG(2, q), Electronic Notes in Discrete Mathematics, vol. 40, Combinatorics 2012, pp. 27–31, 2013

Go to publication Download (244.2 KB)

Authors: Bartoli D., Faina G., Marcugini S., Pambianco F., Davydov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site